Discussions By Condition: Thyroid conditions

T4 high, TSH low

Posted In: Thyroid conditions 4 Replies
  • Posted By: Anonymous
  • December 5, 2006
  • 07:45 AM

my symptoms are
hair loss, sweating, fatigue, weight loss, rapid heart beat
makes no sense because some are for hypo thyroidism and some hyper.

my tsh is the lowest end of normal (dropping one point would make me low) and my t4 is high (gaining one more point would be too high).

I had my first panic attact (so i think) recently also.
I have always gotten heart palpitations but they were quick and then over. This new rapid heart rate lasts hours and starts when I'm laying on the couch watching nothing exciting on TV.
any ideas?
i take minocin, paxil 10mg, welbutrin 300mg, synthroid (200 mcg) but my dr just lowered me to 175 mcg to see if maybe my body needs a higher tsh and a lower t4.
Could it be my medicine?

Reply Flag this Discussion

4 Replies:

  • I Would Guess It Is The Combination Of The Wellbutrin And The Synthroid. 200 Is A High Dose Of Synthroid And Could Easily Cause Your Anxiety Symptoms. Also The Wellbutrin Can Increase Anxiety And Heart Symptoms. I Suffer From Panic Attacks And My Doctors Won't Let Me Take Wellbutrin For That Reason. I Also Have Mitral Valve Prolapse, Which Is A Non-life Threatening Heart Condition, That Is Also Aggravated By Both These Drugs, And Causes The Symptoms Of Heart Palpitations, Anxiety, Etc.. Best Wishes.
    Anonymous 42,789 Replies
    • December 12, 2006
    • 00:59 PM
    • 0
    Flag this Response
  • definitely all hyperthyroid symptoms
    Anonymous 42,789 Replies
    • January 31, 2007
    • 07:53 PM
    • 0
    Flag this Response
  • I had all of the same symptoms except in my case it was weight gain. The Dr. said I was suffering from depression and referred me to a shrink who prescribed Wellbutrin and I started having panic attacs which I had never had before.Same dosages and no improvemtn in the way I feel.Thank you for the info
    Anonymous 42,789 Replies
    • February 1, 2007
    • 05:22 PM
    • 0
    Flag this Response
  • i have been experiencing the same since last year...rapid hearthrate..fatigue...palpitation...plus nervousness and tremor....ive experience for months last year until it got worst and cant take it no more...my fingers are trembling so much that i couldnt write and i was getting weeker and weeker...then i felt i got a bit swelling in my throat so i went to the doctor. i had it scan..finding is i had a minimal thromegally..no definte focal defect..and my blood...ft3 and ft4 are elevated so very high...and my tsh is below normal..i think it is so very low..(0.08)) normal is i think(0.27-3.75)) ....diagnoze is toxic goiter...im under medication for few weeks now... medicine is only anti thyroid..do u think it is enough??6tablets a day..and for the heart 60mg a day could u pls tell me
    joan2007 2 Replies
    • February 27, 2007
    • 07:18 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?